0 of 3 Questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 3 Questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
A 22 woman with T1D has an A1C of 9 %. She is receiving insulin glargine (60 units once daily at bedtime) and insulin aspart (8 units before breakfast, 7 units before lunch, and 12 units before dinner). After attending wedding party of her friend in another city and she forget to take her insulin .8 hours later she experience nausea n fatigue and collapsed within in his way to the ER , Her POC : Glucose 450 mg/dl , PH :7.2 K : 3.6 mmol/l all other labs within normal range .
1-What is the first initial step in treatment?CorrectIncorrect
2 hours later here K level dropped to 2.8 mmol/l , You do advice to:CorrectIncorrect
After 6 hours, the glucose level dropped to 160 mg/dl , You advice to:CorrectIncorrect